Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strongly dissipative operators and nonlinear equations in a Fréchet space

Author: R. H. Martin
Journal: Proc. Amer. Math. Soc. 32 (1972), 161-168
MSC: Primary 47H15
MathSciNet review: 0295163
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that X is a Fréchet space, Y is a Banach subspace of X, and A is a function from Y into X. Sufficient conditions are determined to insure that the equation $ Ax = y\;(y \in Y)$ has a unique solution $ {x_y}$ which depends continuously on y. The techniques of this paper use the theory of dissipative operators in a Banach space, and the results are associated with the idea of admissibility of the space y. Also, the equation $ Ax = Cx + y$ is considered where C is completely continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15

Retrieve articles in all journals with MSC: 47H15

Additional Information

Keywords: Fréchet space, dissipative operator, nonlinear operator equation, admissibility
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society